# SDR SWAA2021122746820

- Difficulty date: November 23, 2021
- Submitted: December 27, 2021
- Operation: Air carrier
- Aircraft: N455WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32462
- Aircraft time: 58,698 hours, 34,771 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1012-1044
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CROWN SKIN UNDER VERTICAL STABILIZER STA 1012 TO STA 1044; RBL 8 TO RBL 13. ; / [01] REMOVED CORROSION ON CROWN SKIN UNDER VERTICAL STABILIZER STA 1016 TO 1040 RBL 8 TO RBL 13 REWORKED AREAS A= L: 15.6' W: 1.2' B= L: 9.7' W: 2.2' C= L: 4' W: 3.8' IAW SRM 53-00-01-1A-1; [02] REMOVED 27(EA) FASTENERS AROUND REWORKED AREAS IAW SRM 51-40-02-0G-0; [03] VERIFIED ACTION 1; 2; [04] REQ NDI FOR FREE CRACK CONDITION; OPEN HOLES UT AND REMAINING THICKNESS; AROUND REWORKED AREA; CROWN SKIN UNDER VERTICAL STAB STA 1016 TO 1040;AFTER FURTHER EVALUATION DAMAGE FOUND TO BE OUT OF LIMIT IAW SRM 53-00-01-1A-1 STEP 4.C ITEM 2 FIGURE 103 DETAIL D. SUBMIT TO ENGINEERING; [07] VERIFIED REMAINING THICKNESSES AS NOTED BY NDI IN ITEM 5. AND AMT IN STEP 6. VERIFIED OUT OF LIMITS PER SRM 53-00-01-1A-1.; [08] INSTALLED 27(EA) FASTENERS AROUND REWORKED AREAS IAW SRM 51-40-02-0G-0 AND EA 21-153-03570; [09] VERIFIED CORRECTIVE ACTION 8; [10] CORROSION ON CROWN SKIN UNDER VERTICAL STABILIZER STA 1012 TO 1044; RBL 8 TO RBL 13 REPAIRED PER EA 21-153-03570-WIP1.;
